# SDR CA001006002

- Difficulty date: September 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,339 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 171K0014CR0230
- Condition: Failed
- Location: Brake Assy
- Part time: 5,617 hours, 5,844 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DEPLETION OF NR 1 & 2 HYDRAULIC SYSTEM FLUID LEVELS DUE TO LEAK THROUGH THE SIDEWALL OF NR 1 BRAKE FLEXIBLE HYDRAULIC LINE. (THIS LINE WAS INSTALLED ON A/C AUG. 5/98) WE SUSPECT THE HYDRAULIC LINE FAILURE WAS DUE TO FATIGUE. THERE IS NO VISIBLE DAMAGE TO EXTERNAL METAL BRAID OF THE LINE, SO FAILURE IS WITHIN THE INTERNAL LINING. THE BRAKE LINE HAS A SMALL BULGE AT LOCATION OF THE LEAK (WHICH IS AT MIDPOINT OF THE LINE, WHERE THE LINE EXPERIENCES MAXIMUM DEFLECTION). AT THIS POINT WE CONSIDER THIS FAILURE TO BE AN ISOLATED INCIDENT. WE WILL CONTINUE TO MONITOR FOR ANY FUTURE OCCURRENCES & ADVISE TRANSPORT CANADA APPROPRIATELY.
